# SDR 97ZZZM210

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87147
- Make and model: Cessna 402B
- Aircraft serial: 402B1003
- Engine: Cont TSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Failed
- Location: Rt Eng Nr 2
- Stage of operation: CR
- Nature of condition: T, E, K
- Precautionary procedure: A, E

## Discrepancy

FLT 131 - PQI-PWM - FLT CREW LOST RIGHT ENGINE IN FLIGHT.  AIRCRAFT WAS LANDED AT BANGOR AIRPORT.  PRE-INSPECTION NOTED BOTH MAGNETOS DAMGED, NR 2 CONNECTING ROD THROUGH ENGINE CASE.  ENGINE WAS OVERHAULED WITH 446.4 HOURS.  ( M)
